# SDR IPXA2015081792436

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,186 hours, 13,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUSE, NOTICED A SLIGHT ODOR OF BURNED RUBBER.  SMELL IS CONFINED TO THE COCKPIT ONLY.  UNABLE TO DETERMINE ORGIN.  CLEARED ABOUT 1 HOUR PRIOR TO TOP OF DESCENT THEN RETURNED IN THE DESCENT, REF PREVIOUS WRITE UP, LOG PG 9806320, 14 AUG 15.  OPERATE AIR CONDITIONING PACK ABOUT 1 HOUR AND NO FINDING OF ODOR BURNED RUBBER.  PERFORM ACC 1-3 RTS TEST IAW AMM MD 11-21-53-20-700-801,  ALL PASSED, AC OK TO SERVICE.
